# SDR FDEA201910242734

- Difficulty date: October 24, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5361235620100
- Condition: Cracked
- Location: Frame 10
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS COMPARTMENT FR10 @ RBL37 HAS CRACKED BRACKET  REMOVED CRACKED BRACKET AT FR10 RBL37 IAW A300-600 SRM 51-40-21, RECEIVED NEW BRACKET P/N#   A5361235620100.  INSTALLED NEW BRACKET IAW A300 SRM 51-40-21
